On certain univalent class associated with first order differential subordinations

Authors

  • Rabha Ibrahim Institute of Mathematical Sciences, University Malaya, 50603, Kuala Lumpur,Malaysia.

DOI:

https://doi.org/10.5556/j.tkjm.42.2011.708

Keywords:

Univalent functions, Starlike functions, Convex functions, Close-to-convex functions, Differential subordination, Unit disk, ©¡like functions

Abstract

In this paper we consider certain differential inequalities and first order differential subordination.We obtain some sufficient conditions for univalense which generalize and refine some previous result.

References

L. Brickman, $Phi-$like analytic functions, I, Bull. Amer. Math. Soc., 79(1973), 555--558.

St. Ruscheweyh, A subordination theorem for $Phi$-like functions, J.London Math. Soc., 2(1976), 275--280.

S. Singh, S. Gupta and S. Singh, On a problem of univalence of functions satisfying a differential inequality, Mathematical Inequalities and Applications, 10(2007), 95--98.

V. Singh, S. Singh and S. Gupta, A problem in the theory of univalent functions, Integral Transforms and Special Functions, 16(2005), 179--186.

S. Singh, S. Gupta and S. Singh, An extension of the region of variability of a subclass of univalent functions, J. Inequal. Pure and Appl. Math., 10(2009), Art. 113, 7 pp.

Z. Lewandowski, S. S. Miller and E. Zlotkiewicz, Generating functions for classes of uni- valent functions, Proc. Amer. Math. Soc., 56(1976), 111--117.

J.-L. Li and S. Owa, Sufficient conditions for starlikeness, Indian J. Pure Appl. Math., 33(2002), 313--318.

C. Ramesha, S. Kumar and K. S. Padmanabhan, A sufficient condition for starlikeness, Chinese J. Math., 23 (1995), 167--171.

Oh Sang Kwon, Sufficient conditions for starlikeness and strongly-starlikeness, Commun. Korean Math. Soc.,22(2007), 19--26.

V. Ravichandran, C. Selvaraj and R. Rajalakshmi, Sufficient conditions for starlike functions of order $alpha,$ J. Inequal.Pure and Appl. Math., 3(2002), 1--6.(Art.81).

K. S. Padmanabhan, On sufficient conditions for starlikeness, Indian J. Pure Appl. Math., 32(2001), 43--550.

M. Obradovic and S. B. Joshi, On certain classes of strongly starlike functions, Taiwanese J. Math., 2(1998), 297--302.

M. Obradovic, S. B. Joshi and I. Jovanovic, On certain sufficient conditions for starlike- ness and convexity, Indian J. Pure Appl. Math., 29(1998), 271-275.

S. Singh and S. Gupta, First order differential subordination and starlikeness of ana- lytic maps in unit disc, Kyungpook Math.J. 45(2005), 395-404.

S. Singh and S. Gupta, A differential subordination and starlikeness of analytic func- tions, Appl. Math. lett.,19(2006), 618--627.

N. Xu and D.-G. Yang, Some criteria for starlikeness and strongly starlikeness, Bull. Korean Math. Soc., 42 (2005),579--590.

I. S. Jack, Functions starlike and convex of order K, J. London Math. Soc., 3(1971), 469--474 .

S. S. Miller and P. T. Mocanu, Differential Subordinantions: Theory and Applications. Pure and Applied Mathematics No.225 Dekker, New York, 2000.

Downloads

Published

2011-12-31

How to Cite

Ibrahim, R. (2011). On certain univalent class associated with first order differential subordinations. Tamkang Journal of Mathematics, 42(4), 445–451. https://doi.org/10.5556/j.tkjm.42.2011.708

Issue

Section

Papers

Most read articles by the same author(s)